# SDR Q2S2010F00000

- Difficulty date: August 22, 2009
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N761SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Doubler
- Part number: 65B9415657
- Condition: Missing
- Location: Nr 4 Pylon
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 4 LEFT SAILTAIL FAIRING FWD REPAIR PATCH MISSNG.  REPAIRED CARRIED OUT IAW EN: 1392-09.
